# SDR WX0A2013031371527

- Difficulty date: March 3, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593054767
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAV AREA SEAT TRACK LBL 22 IS CORRODED FROM FS 200 TO FS 237.  REMOVED CORRODED SEAT TRACK, MATCH DRILLED NEW SEAT TRACK AND INSTALLED.
